# SDR MALA040654

- Difficulty date: October 6, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 29,123 hours, 24,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Part number: P401004
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT NOT BLINKING.  MAINTENANCE REPLACED POWER UNIT IAW MM, ALL CHECKS GOOD.  P/N ON & OFF P4-01-004.  REMOVED FROM DMR, MAINTENANCE NOTIFIED.
